MathSciNet Relay Station
MathSciNet bibliographic data
MR2500914 39B52 (39B82 47H10)
Miheţ, D. The probabilistic stability for a functional equation in a single variable. Acta Math. Hungar. 123 (2009), no. 3, 249–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement